Degree 【 display / non-display

  • Degree name:Doctor(Mathematical Science)
    Classified degree field:Probability and Stochastic Processes
    Degree awarding institution:The University of Tokyo
    Acquisition way:Thesis
    Date of acquisition:1999.12

Campus Career 【 display / non-display

  • Job function organization:Kwansei Gakuin University School of Science and Technology Department of of Mathematical Sciences
    Career:Professor
    Duties period:2002.04 -

Field of expertise (Grants-in-aid for Scientific Research classification) 【 display / non-display

  • Field of expertise (Grants-in-aid for Scientific Research classification):Mathematical analysis

  • Field of expertise (Grants-in-aid for Scientific Research classification):Basic analysis

 

Papers 【 display / non-display

  • Written language: English
    Title of paper: Metastable Behavior for Conservative Dynamics on a Finite Box With Open Boundary
    Publication title: Communications on Stochastic Analysis  vol.8  (4)  (p.469 - 487)
    Date of issue: 2014.12
    Name of author(s): Taizo Chiyonobu and Yusuke Takagi

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Large Deviation Principle for the Pinned Motion of Random Walks.
    Publication title: J. Math. Sci. Univ. Tokyo  vol.19  (p.677 - 697)
    Date of issue: 2012.12
    Name of author(s): T. Chiyonobu and K. Ichihara

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Large Deviation for Periodic Non Reversible Markov Chain on a Square Lattice.
    Publication title: Proceedings of TJASSST'11
    Date of issue: 2011.11
    Name of author(s): T. Chiyonobu

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: A Note on Two-point Taylor Expansion.
    Publication title: to appear in Journal of Pure and Applied Mathematics
    Date of issue: 2011.10
    Name of author(s): K. Kitahara & T. Chiyonobu & H. Tsukamoto

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Large Deviations for Regenerative Processes.
    Publication title: Kwansei Gakuin Uiversity Natural Sciences Review  vol.13  (p.11 - 23)
    Date of issue: 2009.11
    Name of author(s): T. Chiyonobu & S. Sotomura

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

display all >>

Books 【 display / non-display

  • Written language: English
    Book Title: On Laplace asymptotic formula for Gibbs measures with repulsive interactions, 10, 2006.2
    Publisher's name: Kwansei Gakuin Univ. Natural Sciences Review
    Date of issue: 2006.02
    Name of author(s): T. Chiyonobu

    Type of books: Scholarly Book
    Form of book: Single Work

Presentations 【 display / non-display

  • Presentation (Written) language: English
    Conference Name: Talk at Zurich Seminar on Stochastic Process at ETH
    Conference classification: International conference
    Meeting period: 2011.02
    Topic / Session title: A limit formula for a class of Gibbs measures with mean field interactions.
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: 研究集会「無限粒子系、確率場の諸問題」
    Conference classification: Internal meeting
    Meeting period: 2005.12
    Topic / Session title: Laplace asymptotics related to Gallavotti & Marchioros' integral.
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: IFORS2005
    Conference classification: International conference
    Meeting period: 2005.07
    Topic / Session title: A Probabilistic Analysis of a Network Model Based on aGeneralization of the Polya's Urn Problem.
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: 研究集会「大偏差原理とその関連領域」
    Conference classification: Internal meeting
    Meeting period: 2005.03
    Topic / Session title: Limit theorems on deformed Polya's Urn model.
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: ネットワーク生態学2005シンポジウム
    Conference classification: Internal meeting
    Meeting period: 2005.03
    Topic / Session title: A Probablistic Analysis of a Netwok Model based on a generalization of the Poya's Urn Problem.
    Form of presentation: Oral Presentation(general)

display all >>